# SDR 20000517SH003

- Difficulty date: April 28, 2000
- Submitted: May 17, 2000
- Operation: General aviation
- Engine: Iae V2500A1
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Bearing
- Part number: 2A0003
- Part serial: PGGUAJ9871
- Condition: Spalled
- Location: Nr 4 Outer Race
- Part time: 2,703 hours
- Component: Nr 4 Compt, Iae
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED FOR ''''PERFORMANCE DETERIORATION''''.  THE NR 4 BEARING EXHIBITED AXIAL SCORING OF THE ROLLERS AND OUTER RACE.  MINOR FATIGUE SPALLING WAS PRESENT AT THE DAMAGE SITES ON BOTH THE RACE AND ROLLERS.  INVESTIGATION IS IN PROGRESS AT GE ENGINE SERVICES - DALLAS.  (X)
